# SDR HEEA083589

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 17,796 hours
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 51589002R
- Part serial: 3805
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLT REGULATOR HAS UNEVEN AMP. DRAW. TO BE SENT TO VENDOR FOR REPAIR.
